Advertisement

On a free boundary problem of earth dams with separated-variable filtration coefficients

  • Ngo Van Luoc
Chapter
Part of the International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Série Internationale d’Analyse Numérique book series (ISNM, volume 99)

Abstract

The paper deals with a free boundary problem of a system of earth dams systems with unknown intermediate water levels and separated-variable filtration coefficients. Explicit formulas for the intermediate water levels and an approximate solution by the finite element method are given for the considered problem.

Keywords

Free boundary problems numerical analysis 

1980 Mathematical subject classifications

85d:35006 85g:65007 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P.Y. Polubarinova Kochina, “The theory of groundwater movement,” Princeton University Press, Princeton, N.J., 1962.Google Scholar
  2. [2]
    Benci V., On filtration problem through a porous medium, Vol. 100, Ann. Di Math. Pura ed Appl. Series 4 (1974), 191–204.CrossRefGoogle Scholar
  3. [3]
    Ngo Van Luoc and Ta Hong Quang, A stationary filtration problem for earth dams systems whose filtration coefficients can be separated, (In Russian), Reports of seminar of I. Vecua Institute of Applied Mathematics, Vol. 20, Tbilisi (1986), 65–69.Google Scholar
  4. [4]
    Ngo Van Luoc, Ta Hong Quang and Le Kim Luat, An approximate solution of the filtration problem of earth dams systems by the finite element method, (In Vietnamese), Khoa hoc Tinh toan va Dieu khien, Vol. 1, No. 1 (1985), 21–26.Google Scholar
  5. [5]
    Glowinski R., Lions J.L. and Tremolierers R. “Analyse numerique des inequations variationnelles,” Tome 1 et 2, Dunonod, Paris, 1976.Google Scholar
  6. [6]
    Ciarlet P.G. “The finite element method for elliptic problems,” North-Holland, Amsterdam, 1977.Google Scholar
  7. [7]
    Baiocchi C., Comicioli V., Guerri L. and Volpi G. Free boundary problems in the theory of fluid flow through porous media: A numerical approach, Laboratorio di Analisi Numerica, PAVIA (Italy), Publiazioni 29 (1973), 1–85.Google Scholar

Copyright information

© Springer Basel AG 1991

Authors and Affiliations

  • Ngo Van Luoc
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations